# SDR SIMA20150424004

- Difficulty date: April 24, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 37,754 hours, 34,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND LT UPPER FUSELAGE SKIN CRACKED AFT OF FRAME 75 ABOVE STRINGER 2L.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR TO FUSELAGE SKIN AFT OF FRAME 75 ABOVE STRINGER 2L IAW ERS-EM-53MR-1251.  ACFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIR MATERIALS FILLER 2024T3 .063, REPAIR DOUBLER 2024T3 .080, REPAIR ANGLE 2024T3 .050, ANGLE FILLER 2024T3 .032.
